Isoperimetric inequalities and Dirichlet functions of Riemann surfaces.

Título inglés Isoperimetric inequalities and Dirichlet functions of Riemann surfaces.
Título español Desigualdades isoperimétricas y funciones de Dirichlet de superficies de Riemann.
Autor/es Rodríguez, José M.
Organización Esc. Politéc. Super. Univ. Carlos III Leganés, Leganés (Madrid), España
Revista 0214-1493
Publicación 1994, 38 (1): 243-253, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove that if a Riemann surface has a linear isoperimetric inequality and verifies an extra condition of regularity, then there exists a non-constant harmonic function with finite Dirichlet integral in the surface.
We prove too, by an example, that the implication is not true without the condition of regularity.
Clasificación UNESCO 120209
Palabras clave español Superficies Riemann ; Series de Dirichlet ; Función armónica
Código MathReviews MR1291966
Icono pdf Acceso al artículo completo